MAUDE Adverse Event Report: SOLO PACE, INC. SOLO PACE CONTROL SYSTEM; EXTERNAL PULSE GENERATOR

SOLO PACE, INC. SOLO PACE CONTROL SYSTEM; EXTERNAL PULSE GENERATOR
Model Number SOLOEPG1
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Epg oversensing using the pacel lead.The oversensing went away when the ac power was disconnected (the epg was on battery backup).The oversensing also went away after rapid pacing was initiated and stopped.No patient complications were reported as a result of this problem.

Brand Name
SOLO PACE CONTROL SYSTEM
Common Device Name
EXTERNAL PULSE GENERATOR
Manufacturer (Section D)
SOLO PACE, INC.
7125 northland terrace n
brooklyn park MN 55428
Manufacturer (Section G)
SOLO PACE
7125 northland terr n
brooklyn park MN 55428
Manufacturer Contact
straight
7125 northland terr n
brooklyn park, MN 55428
6129407240
MDR Report Key24766965
Report Number3035372913-2026-00007
Device Sequence Number9298947
Product Code DTE
UDI-Device Identifier00850056280020
UDI-Public00850056280020
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K241781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOLOEPG1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown